Alert archive / Mississippi / River Flood Warnings in 2011

River Flood Warning 31, NWS New Orleans, LA

March 9, 2011Pearl River County, Mississippi

NWS New Orleans, LA issued this river flood warning at Mar 9, 2011, 5:28 PM CST for Pearl River County, Mississippi. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2011, 5:28 PM CST (23:28 UTC)
Expired
Mar 9, 2011, 8:28 PM CST
In force
3 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Pearl River County, MS

The river

Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6). The gauge peaked at 15.20 ft at Mar 9, 2011, 5:00 PM CST.

actionminormoderate101503/0903/1003/11
Action stage
12 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WGUS44 KLIX 092328
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
528 PM CST WED MAR 9 2011

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... 

WEST HOBOLOCHITTO CREEK NEAR MCNEILL AFFECTING PEARL RIVER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC109-101728-
/O.NEW.KLIX.FL.W.0031.110309T2328Z-000000T0000Z/
/MNLM6.1.ER.110309T2103Z.110309T2145Z.000000T0000Z.NO/
528 PM CST WED MAR 9 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:45 PM WEDNESDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE CREEK IS EXPECTED TO CREST AT AROUND ITS CURRENT
  STAGE OF 15.1 BEFORE MIDNIGHT TONIGHT. THE CREEK IS EXPECTED TO 
  FALL BELOW FLOOD STAGE BY SUNRISE TOMORROW.
* IMPACT...AT 15.0 FEET...SOME SECONDARY ROADS NEAR THE STREAM NORTH 
  OF PICAYUNE WILL BE INUNDATED. BEECH STREET AND WESTCHESTER 
  SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL
  BE SUBJECT TO FLOODING IN LOW PLACES.

$$
1 follow-up statement
619 
WGUS84 KLIX 100228
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
828 PM CST WED MAR 9 2011

...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...
 
THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL AFFECTING PEARL RIVER COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

&&

MSC109-100258-
/O.CAN.KLIX.FL.W.0031.000000T0000Z-110310T0228Z/
/MNLM6.1.ER.110309T2103Z.110309T2315Z.110310T0122Z.NO/
828 PM CST WED MAR 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 15.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS CURRENTLY CRESTING AT 15.0 FEET AND WILL 
  CONTINUE TO FALL BELOW FLOOD STAGE OVER THE NEXT SEVERAL HOURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 3:17 PM CST, 2 hours 11 minutes earlier.

Area forecast discussion, Mar 9, 3:17 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CST WED MAR 9 2011

.SHORT TERM...MUCH QUIETER WEATHER MOVING IN. HIGH PRESSURE WILL
PUSH IN OVERNIGHT AND TOMORROW AND DRIER COOLER AIR WILL SETTLE OVER
THE REGION. NUMEROUS SURVEY TEAMS OUT TODAY TO ASSESS THE DAMAGE
FROM LAST NIGHTS SEVERE WEATHER.

HIGH PRESSURE AND NW FLOW WILL HELP TO KEEP THINGS ON THE COOL DRY
SIDE THROUGH THE REMAINDER OF THE WORK WEEK WITH. SKIES WILL
CONTINUE TO CLEAR OUT AND AS THE COLD FRONT MOVES THROUGH TONIGHT
LOOKS FOR BREEZY CONDITIONS ON THE BACK SIDE. TEMPERATURES WILL BE
BELOW NORMAL FOR THE NEXT FEW DAYS WITH FRI MORNING LIKELY BEING THE
COLDEST MORNING OF THE NEXT 3 DAYS.

.LONG TERM...MEDIUM RANGE MDLS IN DECENT AGREEMENT THROUGH THE
WEEKEND BUT THEN START TO DIVERGE AS WE HEAD INTO NEXT WEEK. GFS IS
THE FASTER MDL SHOWING OUR NEXT RAIN MAKER MON/MON NIGHT WHERE THE
ECMWF IS MORE LIKE TUE. CURRENT FCST HAS IS RIGHT IN THE MIDDLE OF
THE TWO AND CANT ARGUE WITH THAT SO WE WILL MAKE NO ADJUSTMENTS AT
THIS TIME.

HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO SLIDE TO THE EAST AND
NW FLOW ALOFT WILL BECOME MORE ZONAL. THIS LEAD TO MODERATING TEMPS
THIS WEEKEND AND THEN MOISTURE BEGINNING TO RETURN LATE THIS WEEKEND
AND ON MON. THE NEXT S/W WILL DROP SE THROUGH THE PLAINS MON AND
INDUCE CYCLOGENESIS. A SURFACE LOW WILL MOVE THROUGH THE LOWER MS
VALLEY AND SHOULD BRING ANOTHER SHOT OF SHRA AND TSRA. /CAB/

/CAB/

&&

.AVIATION...VFR CONDITIONS EXPECTED OVERNIGHT. /CAB/

&&

.MARINE...ONCE THE COLD FRONT MOVES THROUGH LOOK FOR STRONG NW WINDS
OVERNIGHT AND THROUGH TOMORROW MORNING. WINDS OF 25 TO 30KTS WILL BE
POSSIBLE OVER THE OUTER WATERS WHILE SUSTAINED WINDS OF AT LEAST 20
KTS WILL BE POSSIBLE EVERYWHERE ELSE. WAVES AND SEAS WILL ALSO
INCREASE WITH SEAS UP TO 8 FT POSSIBLE IN THE OUTER WATERS. SCY IS
ALREADY OUT FOR TONIGHT AND THROUGH 18Z TOMORROW. WINDS AND SEAS
SHOULD THEN CALM DOWN QUICKLY AND BY FRI LOOK FOR LIGHT WINDS AND
SEAS OF 1-2 FT. /CAB/

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  39  60  33  64 /  10   0   0   0
BTR  44  64  38  68 /   0   0   0   0
ASD  45  63  37  65 /  10   0   0   0
MSY  50  62  43  63 /  10   0   0   0
GPT  45  62  38  63 /  10   0   0   0
PQL  44  63  35  63 /  10   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
     CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
     BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
     JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
     ROUGE...AND WEST FELICIANA.

GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
     THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
     MAUREPAS.

     SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...AND MISSISSIPPI SOUND.

&&

CAB
Hazardous weather outlook, Mar 9, 10:54 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1054 AM CST WED MAR 9 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-101700-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
1054 AM CST WED MAR 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ACROSS
EXTREME SOUTHEAST LOUISIANA AND THE COASTAL WATERS OF LOUISIANA
AND MISSISSIPPI THROUGH THE EARLY AFTERNOON HOURS. THE MAIN
SEVERE WEATHER THREATS WILL BE STRONG AND DAMAGING WIND GUSTS AND
ISOLATED TORNADOES.

HEAVY RAINFALL...
THE THREAT OF HEAVY RAINFALL CONTINUES ACROSS EXTREME SOUTHEAST
LOUISIANA. IN THIS AREA...ADDITIONAL RAINFALL OF 1 TO 3 INCHES
WILL BE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH
6PM THIS EVENING.

RIVER FLOODING...
FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG SEVERAL RIVERS.
PLEASE SEE THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR
DETAILS.

MARINE...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS
TODAY AND TONIGHT...AND FOR THE TIDAL LAKES TONIGHT

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
MARINE...
A SMALL CRAFT ADVISORY FOR STRONG OFFSHORE FLOW AND HAZARDOUS
SEAS WILL CONTINUE FOR THE GULF COASTAL WATERS AND TIDAL LAKES
THROUGH THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS UNDERWAY THROUGH THIS MORNING. PLEASE PASS ANY
REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR YOU
LOCAL LAW ENFORCEMENT AGENCY.

95/DM

In the hours before

Local storm report, Mar 9, 11:58 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1158 AM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     TSTM WND DMG     2 ESE SLIDELL           30.27N 89.75W
03/09/2011                   ST. TAMMANY        LA   NWS EMPLOYEE

            TREE AND ROOF DAMAGE AND PATIO TORN OFF HOUSE IN
            MEADOWLAKE SUBDIVISION...POSSIBLE TORNADO.

&&

CBANNAN
Local storm report, Mar 9, 12:09 PM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1209 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      TANGIPAHOA              30.88N 90.51W
03/08/2011                   TANGIPAHOA         LA   EMERGENCY MNGR

            APPROXIMATELY 100-150 HOMES FLOODED.

&&

CBANNAN
Local storm report, Mar 9, 12:10 PM CST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1210 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FUNNEL CLOUD     GROSSE TETE             30.41N 91.44W
03/08/2011                   IBERVILLE          LA   EMERGENCY MNGR

            REPORTED JUST ABOVE TREE TOP LEVEL IN THE MCBAY
            NEIGHBORHOOD.

0400 PM     FLASH FLOOD      ZACHARY                 30.66N 91.15W
03/08/2011                   EAST BATON ROUGE   LA   BROADCAST MEDIA

            WAFB-TV BATON ROUGE REPORTED EXTENSIVE STREET FLOODING IN
            THE OLD SCENIC HIGHWAY AREA. SEVERAL VEHICLES WERE
            SUBMERGED. THE ENTRANCE TO SWEET BRIAR MOBILE HOME PARK
            WAS IMPASSIBLE. VIDEO AVAILABLE ON WWW.WAFB.COM WEB SITE.

0420 PM     FLASH FLOOD      GREENWELL SPRING        30.58N 90.99W
03/08/2011                   EAST BATON ROUGE   LA   EMERGENCY MNGR

            HIGH WATER ON MANY ROADS. A NURSING HOME HAD WATER COMING
            UNDER THE DOORWAY IN GREENWELL SPRINGS.

0430 PM     TSTM WND DMG     3 NW FOLSOM             30.66N 90.23W
03/08/2011                   ST. TAMMANY        LA   CO-OP OBSERVER

            LARGE TREE DOWNED NEAR ST.TAMMANY-TANGIPAHOA PARISH LINE
            NEAR HIGHWAY 40.

0430 PM     FLASH FLOOD      TANGIPAHOA              30.88N 90.51W
03/08/2011                   TANGIPAHOA         LA   EMERGENCY MNGR

            APPROXIMATELY 100-150 HOMES FLOODED.

0456 PM     FLASH FLOOD      KENTWOOD                30.93N 90.52W
03/08/2011                   TANGIPAHOA         LA   FIRE DEPT/RESCUE

            MANY ROADS UNDER WATER THROUGHOUT KENTWOOD.

0910 PM     FLASH FLOOD      TANGIPAHOA              30.88N 90.51W
03/08/2011                   TANGIPAHOA         LA   LAW ENFORCEMENT

            THE KENTWOOD POLICE DEPARTMENT REPORTED SIX WATER RESCUES
            AS A RESULT OF FLOODING ALONG A CREEK AROUND THE VILLAGE
            OF TANGIPAHOA.

0925 PM     FLASH FLOOD      4 NE GREENSBURG         30.87N 90.62W
03/08/2011                   ST. HELENA         LA   LAW ENFORCEMENT

            STATE TROOP L MANDEVILLE REPORTED SEVERAL WATER RESCUES
            UNDERWAY WITH MANY ROADS IMPASSIBLE IN THE NORTHEAST
            QUADRANT OF ST HELENA PARISH IN THE VICINITY OF BEAVER
            CREEK. HIGHWAYS 441...440 AND 38 WERE REPORTED
            IMPASSIBLE.

0450 AM     TSTM WND DMG     LACOMBE                 30.31N 89.93W
03/09/2011                   ST. TAMMANY        LA   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES BLOWN DOWN OR SNAPPED.
            ROOF PARTIALLY TORN OFF OF LARGE RESIDENCE...POSSIBLE
            TORNADO.

0450 AM     TORNADO          LACOMBE                 30.31N 89.93W
03/09/2011                   ST. TAMMANY        LA   LAW ENFORCEMENT

            SLIDELL PD REPORTS TORNADO CROSSED I-12 AT LACOMBE EXIT.
            DEBRIS ON INTERSTATE. ALSO TREES DOWN IN LACOMBE NEAR
            HEART HOSPITAL ON 434 BLOCKING HIGHWAY.

0457 AM     TORNADO          LACOMBE                 30.31N 89.93W
03/09/2011                   ST. TAMMANY        LA   FIRE DEPT/RESCUE

            ROOF OFF HOUSE.

0520 AM     TORNADO          10 SW BUSH              30.51N 90.02W
03/09/2011                   ST. TAMMANY        LA   EMERGENCY MNGR

            *** 1 INJ *** TREES DOWN AND HOUSE DAMAGE NORTH OF
            WALDHEIM. TRAILER DESTROYED. 1 INJURED.

0525 AM     TSTM WND DMG     PICAYUNE                30.53N 89.68W
03/09/2011                   PEARL RIVER        MS   LAW ENFORCEMENT

            TREES DOWN GOODYEAR BLVD IN PICAYUNE. POSSIBLE TORNADO...
            SURVEYS THIS MORNING.

0612 AM     TORNADO          KENNER                  29.98N 90.25W
03/09/2011                   JEFFERSON          LA   TRAINED SPOTTER

            METEOROLOGIST REPORTS RAIN WRAPPED TORNADO NEAR KENNER
            MOVING INTO LAKE PONTCHARTRAIN.

0630 AM     FLASH FLOOD      2 E DESTREHAN           29.96N 90.34W
03/09/2011                   ST. CHARLES        LA   EMERGENCY MNGR

            MULTIPLE STREETS FLOODED. WATER IN 2 HOUSES.

0630 AM     TSTM WND GST     KENNER                  29.98N 90.25W
03/09/2011  M77.00 MPH       JEFFERSON          LA   ASOS

            A 77 MPH WIND GUST WAS MEASURED AT NEW ORLEANS
            INTERNATIONAL AIRPORT.

0649 AM     TSTM WND GST     NEW ORLEANS             29.97N 90.08W
03/09/2011  M54.00 MPH       ORLEANS            LA   ASOS

            A THUNDERSTORM WIND GUST OF 54 MPH...OR 47 KNOTS...WAS
            MEASURED AT NEW ORLEANS LAKEFRONT AIRPORT.

0652 AM     TSTM WND DMG     2 ESE SLIDELL           30.27N 89.75W
03/09/2011                   ST. TAMMANY        LA   NWS EMPLOYEE

            TREE AND ROOF DAMAGE AND PATIO TORN OFF HOUSE IN
            MEADOWLAKE SUBDIVISION...POSSIBLE TORNADO.

0653 AM     TSTM WND DMG     3 ENE SLIDELL           30.30N 89.73W
03/09/2011                   ST. TAMMANY        LA   PUBLIC

            NUMEROUS TREES DOWN AND RESIDENCES WITH DAMAGE IN LAKE
            VILLAGE SUBDIVISION. WALLS BLOWN IN AND AT LEAST TWO
            HOMES WITH ROOFS BLOWN OFF.

0712 AM     TSTM WND DMG     SLIDELL                 30.28N 89.78W
03/09/2011                   ST. TAMMANY        LA   EMERGENCY MNGR

            REPORTS OF DAMAGE IN SLIDELL. TREES DOWN. ROOF DAMAGE AND
            POSSIBLY STRUCTURAL DAMAGE SUBDIVISIONS OF LAKE VILLAGE
            LAKE WASHINGTON. POWER OUTAGES IN CITY.

0712 AM     FLASH FLOOD      SLIDELL                 30.28N 89.78W
03/09/2011                   ST. TAMMANY        LA   AMATEUR RADIO

            STANDING WATER REPORTED ON I-10 AT IRISH BAYOU. ALSO 3 TO
            4 INCHES OF WATER IN THE ROAD OLD TOWN SLIDELL AT CITY
            HALL.

0734 AM     TSTM WND DMG     5 W GULFPORT            30.39N 89.15W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            ROOF DAMAGE...TREE ON ROOF...AND STRUCTURE DAMAGE ALONG
            ALLEN ROAD IN WEST GULFPORT

0734 AM     TSTM WND GST     BELLE CHASSE            29.85N 90.00W
03/09/2011  M56.00 MPH       PLAQUEMINES        LA   ASOS

            KNBG - BELLE CHASE NAVAL AIR STATION - WIND GUST 49 KNOTS
            OR 56 MPH.

0734 AM     TSTM WND DMG     5 N LONG BEACH          30.43N 89.17W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            WIND DAMAGE TO RESIDENCES IN LANDON LAKES ESTATES OFF OF
            LANDON ROAD. ONE SHED LOST ROOF.

0738 AM     TSTM WND DMG     5 NNW GULFPORT          30.45N 89.10W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            WORK TRAILER FLIPPED OVER ON LANDON ROAD...POSSIBLE
            TORNADO.

0740 AM     TSTM WND DMG     4 N GULFPORT            30.44N 89.07W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            ...

0743 AM     TSTM WND DMG     9 N GULFPORT            30.52N 89.07W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            TREE ON ROOF OF CAR ALONG SOUTH SWAN RD.

0743 AM     TSTM WND DMG     4 N GULFPORT            30.44N 89.07W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            3 HOMES WITH ROOF DAMAGE...16 HOMES WITH MINOR WIND
            DAMAGE IN TURN BERRY SUBDIVISION...POSSIBLE TORNADO.

0745 AM     TSTM WND DMG     5 NE GULFPORT           30.44N 89.01W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            SIGN OF CAPTIAN ALIS RESTAURANT BLOWN DOWN AND POWER POLE
            BLOWN DOWN ALONG STATE ROUTE 605 AND DEDEAUX ROAD.

0747 AM     TSTM WND DMG     2 N BILOXI              30.44N 88.93W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            ALONG CEDAR PALE ROAD AND POPPS FERRY ROAD IN BILOXI 22
            TRAILERS WITH WIND DAMAGE AND ONE TRAILER
            DESTROYED...POSSIBLE TORNADO.

0747 AM     TSTM WND DMG     5 NNE BILOXI            30.48N 88.90W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            TREES DOWN ON LICKSKILLET ROAD NORTH OF DIBERVILLE.

0747 AM     TSTM WND DMG     5 NW BILOXI             30.47N 88.99W
03/09/2011                   HARRISON           MS   EMERGENCY MNGR

            TREES BLOWN DOWN ON OAKLAWN ROAD NORTHWEST OF BILOXI

0750 AM     FLASH FLOOD      METAIRIE                30.00N 90.18W
03/09/2011                   JEFFERSON          LA   PUBLIC

            WATER OVERFLOWING BANKS OF CANAL BETWEEN WEST NAPOLEON
            AND SEVERN.

0750 AM     FLASH FLOOD      MADISONVILLE            30.40N 90.16W
03/09/2011                   ST. TAMMANY        LA   AMATEUR RADIO

            WATER OVER VISTA ROAD.

0750 AM     TSTM WND DMG     LONG BEACH              30.36N 89.17W
03/09/2011                   HARRISON           MS   LAW ENFORCEMENT

            DAMAGE IN LANDON LAKES SUBDIVISION NORTH OF LONG BEACH.
            POSSIBLE TORNADO... ROOF OF SHED AND TREES DOWN.

0800 AM     TSTM WND DMG     2 N WADE                30.67N 88.57W
03/09/2011                   JACKSON            MS   EMERGENCY MNGR

            TREES DOWN ON POLKTOWN ROAD AND ALSO AT HWY 613 IN
            NORTHERN JACKSON COUNTY

0810 AM     TSTM WND DMG     BILOXI                  30.42N 88.93W
03/09/2011                   HARRISON           MS   LAW ENFORCEMENT

            POSSIBLE TORNADO ON CEDAR LAKE ROAD NORTH OF I-10.
            TRAILER PARK HAS DAMAGE INCLUDING TRAILERS TIPPED OVER.

0900 AM     TSTM WND GST     12 SSE GULFPORT         30.23N 88.98W
03/09/2011  M55.00 MPH       GMZ532             MS   C-MAN STATION

            GULFPORT OUTER MARKER WIND GUST TO 48 KTS OR 55 MPH.

0924 AM     TSTM WND GST     3 NE YSCLOSKEY          29.87N 89.65W
03/09/2011  M60.00 MPH       ST. BERNARD        LA   C-MAN STATION

            SHBL1 SHELL BEACH CMAN STATION GUST TO 52 KNOTS OR 60
            MPH.

&&

CBANNAN
Local storm report, Mar 9, 2:44 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
244 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     3 NNW KENNER            30.02N 90.27W
03/09/2011                   JEFFERSON          LA   EMERGENCY MNGR

            A COUPLE POWER POLES BLOWN DOWN...MINOR FENCE
            DAMAGE...TREE FELL ONTO CORNER OF HOUSE ON PLATT
            ST...TRAFFIC LIGHTS TWISTED ON JOE YENNI BLVD...POSSIBLE
            TORNADO.

&&

CBANNAN
Local storm report, Mar 9, 3:44 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     KILN                    30.42N 89.43W
03/09/2011                   HANCOCK            MS   NWS STORM SURVEY

            SMALL TREES BLOWN DOWN...SOFFITING RIPPED OFF OF A BANK
            DRIVE THRU...METAL ROOF PULLED OFF OF HOUSE. ATTRIBUTED
            TO STRAIGHT LINE WINDS.

&&

CBANNAN
Local storm report, Mar 9, 3:52 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 PM CST WED MAR 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 AM     TORNADO          2 E SLIDELL             30.28N 89.74W
03/09/2011  F2               ST. TAMMANY        LA   NWS STORM SURVEY

            PRELIMINARY REPORT OF EF2 DAMAGE NEAR THE LAKE VILLAGE
            SUBDIVISION...SURVEY CREW STILL OUT...WILL UPDATE AS MORE
            INFORATION COMES IN.

&&

CBANNAN

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:33 PM CSTRiver Flood WarningLIXHarrison61 hr
Mar 8, 8:40 PM CSTRiver Flood WarningLIXHarrison46 hr
Mar 8, 8:50 PM CSTRiver Flood WarningLIXHarrison24 hr
Mar 8, 10:12 PM CSTRiver Flood WarningLIXPike23 hr
Mar 9, 12:06 AM CSTRiver Flood WarningLIXJackson12 days
Mar 9, 3:48 AM CSTTornado WarningLIXAmite, Pike, Walthall27 min
Mar 9, 5:10 AM CSTTornado WarningLIXHancock, Pearl River50 min
Mar 9, 5:23 AM CSTTornado WarningLIXPike, Walthall37 min
Mar 9, 5:45 AM CSTTornado WarningLIXHancock, Pearl River45 min
Mar 9, 5:56 AM CSTTornado WarningLIXHancock, Pearl River34 min
Mar 9, 6:35 AM CSTTornado WarningLIXHancock, Pearl River55 min
Mar 9, 6:42 AM CSTSevere Thunderstorm WarningLIXHancock, Harrison, Jackson63 min
Mar 9, 7:06 AM CSTSevere Thunderstorm WarningLIXHarrison, Jackson54 min
Mar 9, 7:24 AM CSTTornado WarningLIXHancock, Harrison, Jackson66 min
Mar 9, 7:42 AM CSTFlash Flood WarningLIXHancock, Harrison2 hr
Mar 9, 8:34 AM CSTFlash Flood WarningLIXJackson2 hr
Mar 9, 8:48 AM CSTSevere Thunderstorm WarningLIXJackson27 min
Mar 9, 9:20 AM CSTSevere Thunderstorm WarningLIXJackson25 min
Mar 9, 12:05 PM CSTRiver Flood WarningLIXPike, Walthall58 hr

Nearby

River Flood Warnings in Mississippi, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.